# SDR ASOA2013110709349

- Difficulty date: October 18, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE IN LOWER WING PLANK IS PREVIOUSLY OVERSIZE TO .339.    REPAIRED IAW REO 601R-57-21-2014.   MAJOR REPAIR.
